# SDR SWAA2023032302590

- Difficulty date: February 13, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ON ORSS 272 RT WING 2023-116833<[01] REPLACED ANGLE TRAILING EDGE LOCATED ON ORSS 272 RT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND B737-700 SRM 51-40-02;[02] TASK COMPLETED
